# SDR SWIA200110067

- Difficulty date: July 24, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- Aircraft time: 28,982 hours, 34,384 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF  - TRIPLE CHIME - AURAL WARNING - BRAKES, FLAPS, AUTO FEATHER OCCURRED DURING TAKEOFF ROLL. REPLACED AND SECURED AURAL WARNING UNIT.  PERFORMED OPS CHECK OF AUTO FEATHER SYSTEM.  OPS CHECK GOOD.  SN ON 0419   SN OFF 0224.
